# SDR ASAA2012073192640

- Difficulty date: July 3, 2012
- Submitted: August 2, 2012
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 13,289 hours, 4,023 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAXIOUT OGG FMC DISAGREE LT ILLUMINATED.  PERFORMED QRH AND ALL OPS NORMAL.
